# SDR SWIA202053376

- Difficulty date: September 10, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tie Bar
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER C-DUCT PYLON TIE-BAR ATTACH HINGE (NR 3 HINGE) FORWARD LUG GOUGED.  C-CHECK RO 10/16/2020.  REPAIRED LT LOWER C DUCT PYLON TIE BAR ATTACH HINGE NR 3  FWD LUG, AS PER MHIRJ REO.
